MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES II; SYRINGE, PISTON
Model Number ACP KIT SERIES II
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during an in-clinic prp left heel injection a quantity three abs-10012 acp kit series ii (lot: 925697165 x 1 and lot: 909492367 x 2) malfunctioned.The first syringe cracked and blood leaked outside of the syringe.The blood leaked onto the syringe, and some also leaked onto the floor and on the ma's hand as well as the patient.The facility reported the ma was wearing gloves, and all surfaces were cleaned appropriately.The facility reporter stated they have the latest user manual for proper cleaning of blood spills.A second abs-10012 was opened and right upon opening the syringe fell apart completely, prior to being used.A third abs-10012 was opened.The ma administered the needle, and while trying to take the blood up, the blood only came up the butterfly line and would not go up the syringe.The injection was not completed and the patient will be rescheduled.

Brand Name
ACP KIT SERIES II
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9750674
Report Number1220246-2020-01704
Device Sequence Number2855659
Product Code FMF
UDI-Device Identifier00888867001831
UDI-Public00888867001831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberACP KIT SERIES II
Device Catalogue NumberABS-10012
Device Lot Number925697165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date02/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;